# SDR REXA2025070900711

- Difficulty date: June 22, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 295.00 AND 310.00 REMOVED CORROSION FROM STR 25R BETWEEN 295 & FS 310 IAW CRJ700 SRM 51-- 21-06-001-001-A01.   FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM TASK 53-21-- 03-101-002-A01. FOUND DAMAGE TO BE OUT OF LIMITS. R & R STRINGER 25R  IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED & DRILLED NEW SERVICEABLE STRINGER 25R P/N SH670-31212-2 AT F.S. 280 - F.S. 333 IAW CRJ--700 SRM 51-40-11-001-001-A01. REMOVED AND REINSTALLED STRINGER SPLICE AT STGR 25R F.S. 333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. APPLIED EDGE SEALANT AND EXTERIOR/INTERIOR PAINT IAW CRJ-700 SRM51-23-00-001--001-A01 AND 51-25-16-001-001-A01.
